# SDR DALA2016092106754

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RUDDER SKIN AT STA ZR=16 53" TO T/E.  DAMAGE ON RUDDER SKIN AT STA ZR=16.53" TO T/E WAS REPAIRED BY SRM 51-70- 1AD, PARA 13 AND JIC CARD 2000-8149-03.
